MathSciNet Relay Station
MathSciNet bibliographic data
MR697495 10B25 (10A35 10B15)
Shorey, T. N.; Stewart, C. L. On the Diophantine equation $ax\sp{2t}+bx\sp{t}y+cy\sp{2}=d$ and pure powers in recurrence sequences. Math. Scand. 52 (1983), no. 1, 24–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement